Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Monotonicity properties of Lorentz spaces


Authors: Henryk Hudzik and Anna Kamińska
Journal: Proc. Amer. Math. Soc. 123 (1995), 2715-2721
MSC: Primary 46E30; Secondary 46B04
MathSciNet review: 1273499
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Criteria for uniform monotonicity, local uniform monotonicity and strict monotonicity of Lorentz spaces are given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E30, 46B04

Retrieve articles in all journals with MSC: 46E30, 46B04


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1273499-7
Article copyright: © Copyright 1995 American Mathematical Society